RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 1, Pages 3–7 (Mi de9847)  

Ordinary Differential Equations

A criterion for the stability of multiple limit cycles

V. V. Amel'kin, A. B. Levin

Belarusian State University, Minsk

Full text: PDF file (740 kB)

English version:
Differential Equations, 1999, 35:1, 1–5

Bibliographic databases:
UDC: 517.925.42
Received: 09.09.1997

Citation: V. V. Amel'kin, A. B. Levin, “A criterion for the stability of multiple limit cycles”, Differ. Uravn., 35:1 (1999), 3–7; Differ. Equ., 35:1 (1999), 1–5

Citation in format AMSBIB
\Bibitem{AmeLev99}
\by V.~V.~Amel'kin, A.~B.~Levin
\paper A criterion for the stability of multiple limit cycles
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 1
\pages 3--7
\mathnet{http://mi.mathnet.ru/de9847}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1723195}
\zmath{https://zbmath.org/?q=an:0946.34025}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 1
\pages 1--5


Linking options:
  • http://mi.mathnet.ru/eng/de9847
  • http://mi.mathnet.ru/eng/de/v35/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019